# SDR GLBA2014112100467

- Difficulty date: November 20, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 36,190 hours, 44,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING GEAR RETRACTION, LG HANDLE LIGHT REMAINED ON & LG HANDLE CB POPPED.  WENT THROUGH CHECKLIST & MANUALLY EXTENDED GEAR, GOT THREE GREENS, LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED OPS CKS ON THE LANDING GEAR SYSTEM IAW MI 32.01, COULD NOT DUPLICATE ON THE GROUND AT THIS TIME, SYS OK FOR SERVICE.
